EconPapers    
Economics at your fingertips  
 

On Parametric Nonconvex Variational Inequalities

Muhammad Aslam Noor ()
Additional contact information
Muhammad Aslam Noor: COMSATS Institute of Information Technology, Mathematics Department

A chapter in Analytic Number Theory, Approximation Theory, and Special Functions, 2014, pp 517-527 from Springer

Abstract: Abstract In this paper, we consider the parametric nonconvex variational inequalities and parametric nonconvex Wiener–Hopf equations. Using the projection technique, we establish the equivalence between the parametric nonconvex variational inequalities and parametric nonconvex Wiener–Hopf equations. We use this alternative equivalence formulation to study the sensitivity analysis for the parametric nonconvex variational inequalities. Our results can be considered as a significant extension of previously known results. The ideas and techniques may be used to stimulate further research for multivalued nonconvex variational inequalities and their variant forms.

Keywords: Nonconvex Variational Inequalities; Parametric Nonconvex; Wiener-Hopf Equation; Alternative Equivalent Formulation; Projection Operator Technique (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4939-0258-3_18

Ordering information: This item can be ordered from
http://www.springer.com/9781493902583

DOI: 10.1007/978-1-4939-0258-3_18

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-1-4939-0258-3_18